# SDR IPXA2017030114576

- Difficulty date: February 4, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750509
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB FLOOR FITTING NR 8 NICKED & GOUGED.  REPAIRED THE FLOOR FITTING IAW EA 011-5340-01-A6628, REV.  IR, AND EO MD11-5340 63249-A.
